# SDR UALA2011071103455

- Difficulty date: July 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 34,659 hours, 14,888 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN - FLT DECK ODOR BELOW 5K EXTREMELY BAD, DIRTY SOCK SMELL.  FILTER CHECK - CLEANING NEEDED.  REPLACED 2 EACH RECIRC FAN FILTERS IAW AMM.
